i was wondering if there where any signs of your kidneys and liver messing up before you do blood work when your on meds for RA
My dad has imparied kidney function, and he had no signs things were going south in that department. He has to have his blood tested to see how his kidneys are functioning.
Blood tests are the way to catch early liver issues, too. Late signs are jaundice...yellow eyes and fingernails. I think being sick to your stomach constantly is another sign, but blood tests are the best way to find any bad effects on your kidneys and/or liver.
thanks V I really dont know the signs to look for guess i need to study on that i well do my blood work in 2 more weeks
i have notice monday through wednesday my stomach has cramps but monday an tuesday they are really bad an wednesday they tend to ease up thursday through sunday im ok maybe thinking thats it the ATLEVIA that i take on sunday morning this sunday is my last one so hopefully next week well be the last time my stomach hurtd
Basically, Suzzy, you should report any changes to your doctor immediately, and get your blood tested on time and followup with the doc for the reusults to make sure they have seen it. Some docs get busy and don't get to the blood results right away. BTW, you can get a copy of the blood test results yourself. When you go to the lab, you can request that they send you the results as well as your doctor. I think that is a good idea.
In my experiences, the blood tests almost always were better at discovering a swollen liver than any overt signs I had. This last go around (with arava), in hindsight, there was a sign -- persistent nausea -- but I didn't know that was a sign at the time.
Jaundice, pain in the liver, extreme fatigue, loss of appetite, white fingernails, abdominal swelling, weakness, hairthining are also signs, but I really believe that if you have monthly blood tests, you won't see any of these before your physician pulls the plug.
thank you so much for your reply reading about arava just scares me an i just started it about a month ago i dont know the sign if any thing should happen thank you so very much
I have been thinking about the Altevia you are taking and how hard it is on the stomach. My PCP knows me well, and knows my stomach issues and she said no way is she giving me that med orally. She said I will come to her office and get an infusion to strenghten my bones which only takes about five minutes. I am worried the Altevia is causing you a lot of stomach issues, and those can be dangerous if they start stomach bleeding. Please ask your doc about that when you see him.
Get answers from our experts and community members.
Featuring Content From: